Hypertrophic osteoarthropathy and childhood Hodgkin disease


Karadeniz C., Oguz A., Dalgic N.

PEDIATRIC HEMATOLOGY AND ONCOLOGY, vol.18, no.1, pp.79-82, 2001 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 18 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.1080/088800101750059891
  • Title of Journal : PEDIATRIC HEMATOLOGY AND ONCOLOGY
  • Page Numbers: pp.79-82
  • Keywords: childhood, Hodgkin disease, hypertrophic osteoarthropathy